# SDR CALA2021071901125

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 69,158 hours, 24,858 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Sta540 Rbl6.14
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA 540 AND RBL 6.14 IS CRACKED. SUPPORT TASK 6227465 REMOVED AND REPLACED SHEAR FITTING IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL. SEE NSA EMX N/R 00087 AND HANGER N/R 6227465 FOR WORK ACCOMPLISHED CIR C/W. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00087 AND HANGER N/R 6227465, WORK ACCOMPLISHE D BY V905004,INSPECTED BY V895955. SSFR REPORT, FORM 46-0024 ENTERED BY UAL INSPECTION U354653 7/16/21 INSPECTION COMPLETE
